MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ RIGHT; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ RIGHT; KNEE FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0023R
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received on 22 aug 2017 and includes: no additional cuts were made.Batch review performed on 04 september 2017.Lot 147697: (b)(4) items manufactured and released on 16 february 2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain and instability.The cause of the pain and instability is unknown.The surgeon revised the 12mm insert with a 14mm insert.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ RIGHT
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6851187
Report Number3005180920-2017-00261
Device Sequence Number1511684
Product Code JWH
UDI-Device Identifier07630030862380
UDI-Public07630030862380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number02.12.0023R
Device Lot Number147697
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;